Let’s read minnievip’s disturbing trip report submitted to www.pillreports.com earlier:
|Date Submitted:||June 29, 2010, 9:31 am GMT|
|Last Updated:||June 29, 2010, 9:33 am GMT|
|Report Quality Rating:||not rated|
|Description:||Took the first pill around 8 and half an hour later took another one. A couple of hours go by and I thought I might have felt my roll coming so I take another one. Then I felt like I was coming down almost, like it skipped the roll completely. A few hours go by and I am not feeling the way I should. I thought these were weak E pills so I take another. I start feeling what I thought was rolling. I got a lot of visuals when I closed my eyes and enjoyed the slower music more than the real upbeat stuff. I had a lot of energy though. I ended up taking my 5th one for the night. By the time we left the event I already felt like I was coming down. When we were leaving the parking garage, I got nauseous all of the sudden and puked. When we got back home, everyone that took those pills were still awake with as much energy as we had. No one could sleep the next day except for the select few that slept for a few hours max. And trying to eat anything was really hard. I had to force myself to eat a few things the next day. I didn’t really feel better until the following night so it all lasted for about 24 hours. Tried to rest a lot today.|
|User Report:||Watch out for this pill. If you want to roll, find something else. This is suspected to have AMT in it. Same symptoms as people who have ingested alpha-Methyltryptamine it-290|
Quite a claim. minnievip takes 5 pills, has a bad trip, and then wants to blame it on alpha-methyltryptamine, which we are not sure we have seen to be conclusively found in a pill sold as Ecstasy.
We’ll need a test result on these. Perhaps the more detailed dancesafe/ecstasydata.org test results would serve us best. But our money would have to be on piperazines.
Don’t Be Stupid,